Buy Gabapentin Online 

 
 
Addiction and Withdrawal from Gabapentin
Posted on May 25, 2017 06:16 am Comments 0
Addiction and Withdrawal from Gabapentin

Gabapentin is one of the least dangerous and potent opiate pain relieving drug and this is the reason why most of the people believe it to be absolutely non-addictive and perfectly safe, however, this is a false belief which may prove to be harmful to them. Too much of trust on Gabapentin makes them get an addiction or dependency without even realizing it.

Gabapentin addiction is usually the outcome of Gabapentin abuse. Using the drug at higher doses, without prescription, or using it often and for an elongated period of time are all types of abuses of the medicine. Also, many people use it with other substances instead of water which is also Gabapentin abuse. Sometimes, people increase the doses or usage of the drug to increase its effect. Lesser impact of Gabapentin on the body is a sign of its dependency which will lead to an addiction.

It is very necessary to understand the symptoms and signs of the drug's abuse in an early stage. Continuous abuse will cause Gabapentin addiction which will become a serious problem and a risk on life. The visible symptoms of Gabapentin dependency are:


  • Dilated pupils

  • Oddly decreased or increased appetite

  • Dizziness or drowsiness

  • Vomiting

  • Seizures, even without any history of epilepsy

  • Headaches

  • Lack of coordination

  • Slurred speech

Even if a person uses Gabapentin in a positive and disciplined way, he may experience mild dizziness or nausea which is nothing to be worried about, however, if the conditions are severe, it is a sign of something bad like dependency, addiction, or abuse. The patient should be rushed to the doctor as soon as possible.

It becomes difficult for a person to lead a normal life like others when he is suffering from an addiction. Therefore, addiction of Gabapentin should be checked in the initial stages itself to avoid any mishap later.

Gabapentin Withdrawal

When a person stops taking Gabapentin, the body suddenly starts to react oddly because it has become accustomed to the daily intake of the drug and its unavailability makes the body feel incomplete. This is known as Gabapentin withdrawal. Its symptoms may begin shortly after the medicine's effect in the body diminishes and may continue up to several weeks or months. The first signs of Gabapentin withdrawal are sweating, uneasiness, nervousness, and anxiety. Sometimes, these signs last for 72 hours and then disappear slowly, however, if they persist even after 3 days of the stoppage of Gabapentin's use, the person should rush to the doctor as it may be a sign of addiction. Gabapentin is a powerful drug which should be used with care and supervision. Nevertheless, in any adverse condition, it is advisable to consult the doctor immediately.


Comments:-

No comment found.

Add Comment

 

Blog Categories


Add Post

Quick Links

  • purchase butalbital online